Volume 17, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Homotopy decompositions of gauge groups over real surfaces

Michael West

Algebraic & Geometric Topology 17 (2017) 2429–2480
Abstract

We analyse the homotopy types of gauge groups of principal U(n)–bundles associated to pseudoreal vector bundles in the sense of Atiyah. We provide satisfactory homotopy decompositions of these gauge groups into factors in which the homotopy groups are well known. Therefore, we substantially build upon the low-dimensional homotopy groups as provided by Biswas, Huisman and Hurtubise.

Keywords
homotopy types, homotopy groups of special spaces, classification of homotopy types
Mathematical Subject Classification 2010
Primary: 55P15, 55Q52
Secondary: 30F50
References
Publication
Received: 20 June 2016
Revised: 2 November 2016
Accepted: 29 November 2016
Published: 3 August 2017
Authors
Michael West
University of Southampton
Building 54
Salisbury Rd
Southampton
SO17 1BJ
United Kingdom